MathSciNet Relay Station
MathSciNet bibliographic data
MR382272 (52 #3157) 14D05 (14D20 22E15 32J25 32M10)
Schmid, Wilfried Variation of Hodge structure: the singularities of the period mapping. Invent. Math. 22 (1973), 211–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement